Gifu University Institutional Repository

HOME    mypage        Japanese    library    university    Feedback

岐阜大学機関リポジトリ >
Education >
Research Report - Education >
Grants-in-Aid for Scientific Research - Education >

 

Files in This Item:

There are no files associated with this item.


Title :形状記憶合金問題を中心とする非線形現象の解析
Authors :愛木, 豊彦
Issue Date :Mar-2007
Table of contents :19-44p: Aiki T. et al., Wellposedness For a New Mathematical Model for Magnetostrictive Thin Film Multilayears. Advances in Mathrmatical Science and Applications. 2004 14(2): 417-442
45-75p: Aiki T. , A model of 3D shape memory alloy materials. Journal of the Mathematical Society of Japan. 2005 57(3): 903-933
76-88p: Aiki T. et al., A Prey-Predator Model with Hysteresis Effect. Siam Journal on Mathematical Analysis. 2005 36(6): 2020-2032
89-96p: Aiki T. et al., One-Dimensional Shape Memory Alloy Problem with Small Viscosity. Mathematical Sciences and Applications, Mathematical Approach to Nonlinear Phenomena; Modelling, Analysis and Simulations. 2005 23: 1-8
97-110p: Aiki T. et al., Mathematical models for phase change problems with hysteresis effect. Nonlinear Analysis. 2005 63: e1185-e1198
111-122p: Aiki T. , Phase-field model including a hysteresis operator. Nonlinear Analysis . 2005 63: e1219-e1230
123-164p: Kadoya A. et al., Mathematical Models for Describing the Regional Economic Trend. Mathematical Sciences and Applications. 2005 23: 147-162
165-177p: 伊藤昭夫[ほか]. 地域経済の流れを記述する常微分方程式における係数の決定方法. 広島修道大学「経済科学研究」. 2006 10(1): 69-81
178-189p: Nishio M. et al., Carleson type measures on parabolic Bergman spaces. Journal of the Mathematical society of Japan. 2006 58(1): 83-96
190-201p: Yamada M. et al., Harmonic conjugates of parabolic Bergman functions. Advanced Studies in Pure Mathematics. 2006 44: 391-402
202-207p: Giga Y. et al., An Existence Result for a Discretized Constrained Gradient System of Total Variation Flow in Color Image Processing. Interdisciplinary Information Sciences. 2005 11(2): 199-204
208-239p: Giga Y. et al., Local Solvability of A Constrained Gradient System of Total Variation. Abstract and Applied Analysis. 2004: 651-682
240-262p: Kubo M. et al., Periodic Solutions of Elliptic-Parabolic Variational Inequalities with Time-Dependent Constraints. Journal of Evolution equations. 2006 6: 71-93
240-262p: Kubo M. et al., Periodic Solutions of Elliptic-Parabolic Variational Inequalities with Time-Dependent Constraints. Journal of Evolution equations. 2006 6: 71-93
263-290p: Hoffmann K. H. et al., Optimal Control Problems for Elliptic-Parabolic Variational Inequalities with Time-Dependent Constraints. Numerical Functional Analysis and Optimization. 2006 27(3-4):329-356
291-310p: Fukao T. et al., Weak Solutions for Stefan Problems with Convectionin Non-Cylindrical Domains. Mathematical Sciences and Applications. 2004 20:28-47
311-332p: Aso M. et al., A New Class of Doubly Nonlinear Evolution Equations. Taiwanese Journal Of Mathematics. 2004 8(1): 103-124
Relation :http://hdl.handle.net/20.500.12099/29183
http://hdl.handle.net/20.500.12099/26397
Abstract :平成16年度-平成18年度科学研究費補助金 (基盤研究(C) 一般 基礎解析学 課題番号16540146) 研究成果報告書
Type Local :研究報告書
URI :http://hdl.handle.net/20.500.12099/22264
Appears in Collections:Grants-in-Aid for Scientific Research - Education